Notifications
Clear all

need help - nausea/ bad feeling due to taking many pills - possible reasons/ ways to overcome?

5 Posts
3 Users
0 Likes
789 Views
(@nissim)
Joined: 5 years ago
Posts: 7
Topic starter  

Hi,

 

I would appreciate any help and advice from your experience and knowledge,

 

My brother (45 years old with GBM bran cancer) is treated in the last 4 months by 6 weeks cycles of adjuvant 6 days chemo (TMZ+CCNU) + daily kepra (anti seizures).

In between the chemo cycles (but not together), my brother is also doing combination of several protocols, including:

  • cannabis oil (CBD+THC 1:1)
  • fenbendazole, vitamin E
  • atorvastatin, mebendazole, metformin, doxycicline, (+azithromycin & vitamin C are planned to be added for 1 last week before next chemo cycle)
  • boswellia, curcumin, berberine, vitamin D3, omega 3, astragalus, milk thistle
  • sugar free, low carbohydrates diet

 

The main problem is that these pills are causing him to have slight nausea all day long and general feeling of stomach fullness - thus he have quite bad days, lower appetite and struggle to eat reasonably.

Since he lost a lot of wight we are afraid he might have to drop some of these important hope-giving treatments.

 

Looking at each drug side-effects, we suspected the metformine so he stopped taking it for the last week but it is still the same problem. Next suspect is the atrovastatin...

 

Any ideas/ suggestions how to reduce this bad feeling due to taking many pills?

- any specific supplement/ drug of the above known to be problematic?

- Are soft-gels and capsules worsen the situation due to the coating?

- timing for taking the pills?

- specific food that might help?

- any other advice?...

 

Many thanks to you all!

Nissim

This topic was modified 4 years ago 2 times by nissim

   
Quote
(@prashant)
Joined: 5 years ago
Posts: 8
 

A probiotic would be great for this lack of appetite.

I would also suggest the Homeopathic meds: Nux 30 and China 30 to reduce your stomach problems. Alternate these - two times a day each.


   
ReplyQuote
(@prashant)
Joined: 5 years ago
Posts: 8
 

You may also consider including a Brahmi extract in your treatment.

https://www.frontiersin.org/articles/10.3389/fnmol.2017.00171/full


   
ReplyQuote
(@nissim)
Joined: 5 years ago
Posts: 7
Topic starter  

Dear @prashant

Thank you very much for this information.
I will look into it. I also understood that Brahmi extract has great anti-cancer properties.

 

Best regards,

Nissim


   
ReplyQuote
(@daniel)
Admin
Joined: 9 years ago
Posts: 1191
 

@nissim

I will report my answer  https://www.cancertreatmentsresearch.com/high-dose-vitamin-c-cancer/#comment-9498

Dear Nissim,

I was reading your previous questions - I apologise I haven't had time to react.

First, here is a short reaction from my side to the previous discussion here https://www.cancertreatmentsresearch.com/drug-cocktail-that-could-double-the-average-survival-time/#comment-9470

Regarding the loss of appetite and potential issue with the current drugs and supplements, I would consider the following:
1. Switch Omega 3 from fish based to other sources
2. I would stop Vitamin E
3. I would add Hepamerz to help the liver. Alphal Lipoic Acid would also be VERY good but too strong anti-oxidant, so if to be used I would use it far from chemo (>7 days away). For Hepamertz you can search at pharmacies in Germany that have it, here https://www.medizinfuchs.de
4. Avemar can help with appetite and is anti-cancer https://www.avemar.com
5. Add probiotics and fermented foods. Here is a probiotic I like https://shop.tisso.de/Pro_EM_san_von_Tisso

Simvastatin may be more suitable to reach the brain compared to Atorvastatin.

Regarding Vitamin C oral, it's difficult to really expect it will reach a level in the blood to induce pro-oxidant effects at the tumor location. There are other ways to induce pro-oxidant effect if you really want. Auranofin is one that comes first in mind.
To inhibit glycolisis I would consider 2DG metronomic. Do you have a medical doctor to help with that?

If you like we can have a Skype call to be able to exchange information faster. Friday or Saturday would be best for me. If you like to have the call, we can agree on time and exchange Skype ID via e-mail. Just let me know.

Kind regards,
Daniel


   
ReplyQuote
Share: